Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

November 16, 2011Chattahoochee County, Marion County, Muscogee County, Georgia

NWS Atlanta, GA issued this special weather statement at Nov 16, 2011, 2:13 PM EST for Chattahoochee County, Marion County, Muscogee County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 16, 2011, 2:13 PM EST (19:13 UTC)
Expired
Nov 16, 2011, 3:00 PM EST
In force
47 min
Issued by
NWS Atlanta, GA

Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
627 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
484 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

152 
WWUS82 KFFC 161913
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EST WED NOV 16 2011

GAZ078>080-089>091-102-162000-
213 PM EST WED NOV 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN TALBOT...STEWART...MUSCOGEE...MARION...TAYLOR...CHATTAHOOCHEE AND
HARRIS COUNTIES UNTIL 300 PM EST...

AT 210 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS FROM COLUMBUS TO 5 MILES WEST OF OMAHA...MOVING 
EAST AT 50 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TALBOT...
STEWART...MUSCOGEE...MARION...TAYLOR...CHATTAHOOCHEE AND HARRIS
COUNTIES THROUGH 300 PM EST. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE OMAHA...FORT BENNING/LAWSON ARMY AIR FIELD...LAUREL
HILLS...COLUMBUS METROPOLITAN AIRPORT...GREEN ISLAND HILLS...
AVONDALE...CARTER ACRES...COLUMBUS...ROSE HILL...BIBB CITY...VISTA
TERRACE...HIGHLAND PARK...SAINT MARYS HILLS...BENNING PARK AND
BENNING HILLS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3213 8507 3217 8504 3226 8490 3232 8501
      3243 8497 3246 8501 3249 8500 3254 8503
      3272 8442 3237 8443 3221 8448 3219 8460
      3221 8460 3223 8465 3218 8464 3211 8506
TIME...MOT...LOC 1913Z 253DEG 42KT 3247 8494 3234 8497
          3225 8499 3219 8506

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 16, 2:05 PM EST, 8 minutes earlier.

Area forecast discussion, Nov 16, 2:05 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
205 PM EST WED NOV 16 2011

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
COLD FRONT APPROACHING THE NORTHWEST CORNER OF THE STATE AT THIS TIME
WILL CONTINUE TO MOVE EAST AND SOUTHEAST ACROSS THE FORECAST AREA
OVERNIGHT. ENTIRE FORECAST AREA SHOULD BE ON THE BACK SIDE OF THE
FRONT BEFORE 12Z. FOR THE REMAINDER OF THE AFTERNOON AND THIS
EVENING. LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE FORECAST AREA
WILL CONTINUE TO MARCH EAST. MODERATE INSTABILITY AND STRONG SHEAR
HAS RESULTED IN EMBEDDED ROTATING STORMS AND THIS TREND SHOULD
CONTINUE INTO THE EVENING. CURRENT WATCHES COVER THE THREAT AREA AND
TIMING WELL.

THE REST OF THE SHORT TERM FORECAST PERIOD LOOKS DRY AND SEASONABLY
COOL AS THE UPPER LEVEL FLOW FLATTENS TO NEAR ZONAL AND SURFACE HIGH
PRESSURE MIGRATES ACROSS THE TENNESSEE VALLEY AND SOUTHERN
APPALACHIANS INTO THE MID ATLANTIC STATES.

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
NO SIGNIFICANT CHANGES MADE TO THE LONG TERM FORECAST GRIDS...CURRENT
FORECAST APPEARS TO BE ON TRACK WITH LATEST MEDIUM RANGE MODEL TRENDS.

PREVIOUS LONG TERM FORECAST DISCUSSION...
/ISSUED 345 AM EST WED NOV 16 2011/
CENTER OF SURFACE HIGH CENTERED OVER THE TENNESSEE VALLEY BY
THURSDAY...AND QUICKLY PROPAGATES OVER THE MID ATLANTIC STATES BY
LATE FRIDAY. NEXT LOW PRESSURE SYSTEM SHOOTS ACROSS THE MIDWEST FROM
THE CENTRAL U.S. ON SATURDAY...DRAGGING A COLD FRONT BEHIND IT.
MOISTURE AHEAD OF THIS FRONTAL SYSTEM COULD BRING RAIN TO NORTH
GEORGIA SUNDAY AFTERNOON AND INTO MONDAY...THOUGH HIGH PRESSURE
MAINTAINING A HOLD OVER THE STATE THROUGH MID WEEK WILL KEEP THE
FRONT FROM PUSHING TOO FAR INTO THE STATE. AS A RESULT...HAVE
GENERALLY KEPT JUST SLIGHT CHANCE POPS IN THE LATE EXTENDED PERIODS
FOR NORTH GEORGIA.

31

&&

.HYDROLOGY...
PRECIPITATION AMOUNTS ARE NOT EXPECTED TO BE SUFFICIENT FOR
WIDESPREAD FLOODING ISSUES ALTHOUGH LOCALIZED HEAVY RAIN MAY RESULT
IN BRIEF LOCAL ISSUES. NO WATCH IS ANTICIPATED.

&&

AVIATION...
18Z UPDATE...
AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING INTO METRO ATL
SITES. THIS WILL CONTINUE TO PUSH NORTHEAST AND INTO THE REST OF
THE TAF SITES THIS AFTERNOON. SHOULD SEE CHANCE OF THUNDERSTORMS
DIMINISH ACROSS METRO SITES EARLY EVENING...23Z TO 00Z RANGE. MVFR
TO VFR CIGS THIS AFTERNOON WILL CONTINUE BUT LOWER TO IFR
OVERNIGHT. EXPECT 2 TO 3SM VSBYS WITH THE STRONGER TSRA. WINDS ARE
ALSO A CONCERN THIS AFTERNOON AND HAVE ALREADY SEEN GUSTS TO
26KTS. WILL CONTINUE TO SEE THESE STRONG WINDS THROUGH THIS
AFTERNOON BUT WILL STAY ON THE WEST SIDE.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON VSBYS AND CIGS. HIGH CONFIDENCE ON WIND. LOW
CONFIDENCE ON ENDING OF PRECIP.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  58  30  57 /  60   5   0   0
ATLANTA         49  56  31  57 /  60   5   0   0
BLAIRSVILLE     47  51  25  55 /  50   5   0   0
CARTERSVILLE    46  55  26  56 /  40   5   0   0
COLUMBUS        53  62  34  61 /  60   5   0   0
GAINESVILLE     50  57  31  55 /  60   5   0   0
MACON           57  64  31  61 /  60   5   0   0
ROME            44  54  27  58 /  30   5   0   0
PEACHTREE CITY  51  57  26  57 /  60   5   0   0
VIDALIA         64  68  38  63 /  60  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS...
CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
GREENE...HANCOCK...HOUSTON...JACKSON...JASPER...JEFFERSON...
JOHNSON...JONES...LAMAR...LAURENS...MACON...MADISON...MARION...
MONROE...MONTGOMERY...MORGAN...NEWTON...OCONEE...OGLETHORPE...
PEACH...PULASKI...PUTNAM...SCHLEY...SUMTER...TALIAFERRO...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WALTON...
WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...
WILKINSON.

TORNADO WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BARTOW...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB...
DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...LUMPKIN...
MERIWETHER...MURRAY...MUSCOGEE...NORTH FULTON...PAULDING...
PICKENS...PIKE...POLK...ROCKDALE...SOUTH FULTON...SPALDING...
STEWART...TALBOT...TOWNS...TROUP...UNION...WALKER...WHITE...
WHITFIELD.

&&

20
Hazardous weather outlook, Nov 16, 4:48 AM EST, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 AM EST WED NOV 16 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
448 AM EST WED NOV 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A COLD FRONT WILL SWEEP THROUGH THE STATE TODAY...WITH INSTABILITY
AND SHEAR HIGH ENOUGH TO PRODUCE SCATTERED THUNDERSTORMS. ISOLATED
SEVERE STORMS ARE EXPECTED.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING
AND DAMAGING WINDS TO 60 MPH IN THE STRONGEST STORMS.

.DISCUSSION...
COLD FRONT WILL PUSH THROUGH GEORGIA TODAY. THE DESTABILIZING
ATMOSPHERE THROUGH THE DAY TODAY WILL SUPPORT DEVELOPING
THUNDERSTORMS. WITH MODELED CAPE IN THE 1000 TO 1200 J/KG
RANGE...LIFTED INDEX VALUES BETWEEN -2 AND -4...AND 0-6 KM SHEAR
ABOVE 50 KT...ISOLATED SEVERE STORMS CAN BE EXPECTED. THE PRIMARY
HAZARD WILL BE DAMAGING WINDS UP TO 60 MPH...AND IN THIS
ENVIRONMENT...ISOLATED TORNADOES ARE POSSIBLE. THE BEST CHANCES
FOR SEVERE STORMS WILL BE THIS AFTERNOON AND EVENING WITH THE PEAK
INSTABILITY AND SHEAR. STORMS WILL MOVE OUT QUICKLY AS THE COLD
FRONT PUSHES THROUGH THE STATE...AND ACTIVITY SHOULD BE OUTSIDE
THE FORECAST AREA BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY THURSDAY
MORNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Nov 16, 1:37 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EST WED NOV 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     HAIL             1 SW WOODSTOCK          34.09N 84.53W
11/16/2011  E0.75 INCH       CHEROKEE           GA   EMERGENCY MNGR

            CHEROKEE COUNTY EMERGENCY MANAGEMENT RELAYED FIRE
            DEPARTMENT REPORT OF PENNY-SIZED HAIL NEAR WOODSTOCK.

&&

RGARCIA
Special weather statement, Nov 16, 1:42 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
142 PM EST WED NOV 16 2011

GAZ005>007-161930-
142 PM EST WED NOV 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MURRAY...FANNIN AND GILMER COUNTIES UNTIL 230 PM EST...

AT 141 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CONASAUGA LAKE...MOVING EAST AT 45 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MURRAY...
FANNIN AND GILMER COUNTIES THROUGH 230 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE FORT MOUNTAIN STATE PARK...CHATSWORTH...
ETON...CRANDALL...SUMAC...CONASAUGA LAKE...COHUTTA WILDERNESS...
COLWELL...JONES MILL...HIGDON...BLUE RIDGE...
MCCAYSVILLE-COPPERHILL...EPWORTH...MORGANTON AND MINERAL BLUFF.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3499 8419 3496 8417 3495 8418 3490 8414
      3473 8476 3489 8483 3500 8456
TIME...MOT...LOC 1842Z 249DEG 40KT 3485 8468
Local storm report, Nov 16, 1:51 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EST WED NOV 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND DMG     3 WNW MOUNTAIN HILL     32.72N 85.07W
11/16/2011                   HARRIS             GA   911 CALL CENTER

            HARRIS COUNTY 911 RELAYED REPORTS OF NUMEROUS DOWNED
            TREES IN THE WESTERN PORTIONS OF THE COUNTY.

&&

RGARCIA
Special weather statement, Nov 16, 2:04 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EST WED NOV 16 2011

GAZ023-161930-
204 PM EST WED NOV 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HALL COUNTY UNTIL 230 PM EST...

AT 159 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF GAINESVILLE...MOVING NORTHEAST AT
45 MPH.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3444 8361 3442 8362 3439 8366 3436 8367
      3434 8365 3420 8395 3423 8396 3430 8393
      3431 8395 3435 8397 3451 8372 3451 8366
TIME...MOT...LOC 1904Z 234DEG 39KT 3433 8387
Local storm report, Nov 16, 2:11 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EST WED NOV 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     TSTM WND DMG     5 ESE MARIETTA          33.93N 84.47W
11/16/2011                   COBB               GA   911 CALL CENTER

            COBB COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
            IN THE MARIETTA AND SMYRNA AREAS. POWER OUTAGES WERE
            REPORTED IN THE POWDER SPRINGS AREA.

&&

RGARCIA
Special weather statement, Nov 16, 2:13 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EST WED NOV 16 2011

GAZ078>080-089>091-102-162000-
213 PM EST WED NOV 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN TALBOT...STEWART...MUSCOGEE...MARION...TAYLOR...CHATTAHOOCHEE AND
HARRIS COUNTIES UNTIL 300 PM EST...

AT 210 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COLUMBUS TO 5 MILES WEST OF OMAHA...MOVING
EAST AT 50 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TALBOT...
STEWART...MUSCOGEE...MARION...TAYLOR...CHATTAHOOCHEE AND HARRIS
COUNTIES THROUGH 300 PM EST. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE OMAHA...FORT BENNING/LAWSON ARMY AIR FIELD...LAUREL
HILLS...COLUMBUS METROPOLITAN AIRPORT...GREEN ISLAND HILLS...
AVONDALE...CARTER ACRES...COLUMBUS...ROSE HILL...BIBB CITY...VISTA
TERRACE...HIGHLAND PARK...SAINT MARYS HILLS...BENNING PARK AND
BENNING HILLS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3213 8507 3217 8504 3226 8490 3232 8501
      3243 8497 3246 8501 3249 8500 3254 8503
      3272 8442 3237 8443 3221 8448 3219 8460
      3221 8460 3223 8465 3218 8464 3211 8506
TIME...MOT...LOC 1913Z 253DEG 42KT 3247 8494 3234 8497
          3225 8499 3219 8506

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 11:23 AM ESTSpecial Weather StatementFFCDade67 min
Nov 16, 12:04 PM ESTSpecial Weather StatementFFCFloyd, Polk41 min
Nov 16, 12:22 PM ESTSpecial Weather StatementFFCCarroll, Douglas38 min
Nov 16, 12:46 PM ESTTornado WarningFFCCobb, Paulding29 min
Nov 16, 1:06 PM ESTTornado WarningFFCCherokee, Cobb, Fulton39 min
Nov 16, 1:11 PM ESTTornado WarningFFCHarris, Troup49 min
Nov 16, 1:25 PM ESTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton35 min
Nov 16, 1:28 PM ESTSevere Thunderstorm WarningFFCCherokee, Forsyth47 min
Nov 16, 1:42 PM ESTSpecial Weather StatementFFCFannin, Murray48 min
Nov 16, 1:44 PM ESTTornado WarningFFCDeKalb, Fulton, Gwinnett26 min
Nov 16, 1:52 PM ESTTornado WarningFFCHarris, Meriwether, Talbot, Upson38 min
Nov 16, 1:59 PM ESTSevere Thunderstorm WarningFFCFannin, Union31 min
Nov 16, 2:04 PM ESTSpecial Weather StatementFFCHall26 min
Nov 16, 2:24 PM ESTTornado WarningFFCLamar, Meriwether, Pike, Talbot, Upson36 min
Nov 16, 2:37 PM ESTSpecial Weather StatementFFCMurray53 min
Nov 16, 2:41 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion24 min
Nov 16, 2:56 PM ESTSpecial Weather StatementFFCJasper, Lamar, Monroe34 min
Nov 16, 3:00 PM ESTSpecial Weather StatementFFCStewart, Webster45 min
Nov 16, 3:08 PM ESTTornado WarningFFCJasper, Jones, Monroe, Putnam39 min
Nov 16, 3:20 PM ESTSevere Thunderstorm WarningFFCBibb, Twiggs, Wilkinson40 min
Nov 16, 3:32 PM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington58 min
Nov 16, 3:38 PM ESTSpecial Weather StatementFFCMacon, Marion, Schley, Sumter, Webster37 min
Nov 16, 3:44 PM ESTSpecial Weather StatementFFCHancock, Putnam46 min
Nov 16, 3:44 PM ESTTornado WarningFFCGlascock, Jefferson, Washington46 min
Nov 16, 3:54 PM ESTSevere Thunderstorm WarningFFCBleckley, Houston, Twiggs36 min
Nov 16, 4:03 PM ESTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson42 min
Nov 16, 4:13 PM ESTSpecial Weather StatementFFCMacon, Schley, Sumter, Taylor32 min
Nov 16, 4:17 PM ESTSevere Thunderstorm WarningFFCLaurens, Wilkinson43 min
Nov 16, 4:21 PM ESTSpecial Weather StatementFFCDooly39 min
Nov 16, 4:23 PM ESTTornado WarningFFCJefferson, Washington37 min
Nov 16, 4:50 PM ESTTornado WarningFFCJohnson, Laurens40 min
Nov 16, 5:00 PM ESTSpecial Weather StatementFFCCrisp30 min
Nov 16, 5:00 PM ESTTornado WarningFFCJefferson45 min
Nov 16, 5:06 PM ESTTornado WarningFFCJefferson39 min
Nov 16, 5:21 PM ESTSpecial Weather StatementFFCCrisp, Pulaski, Wilcox24 min
Nov 16, 5:27 PM ESTTornado WarningFFCEmanuel48 min
Nov 16, 5:41 PM ESTSpecial Weather StatementFFCDodge, Pulaski, Wilcox49 min
Nov 16, 5:54 PM ESTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox51 min
Nov 16, 6:40 PM ESTSevere Thunderstorm WarningFFCTelfair, Wheeler37 min
Nov 16, 6:51 PM ESTTornado WarningFFCMontgomery, Telfair, Wheeler39 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.